# SDR HEER20170513285

- Difficulty date: May 13, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N425PH
- Make and model: Bell 407
- Aircraft serial: 53684
- Aircraft time: 7,468 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 407030401113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION UNDER THE LT TRANSMISSION PYLON BEAM FORWARD SHIM STACK INTO THE TOP SURFACE OF THE BONDED DOUBLER.  THE AREA AFFECTED MEASURES APPROXIMATELY 1 3/4 INCHES LONG BY 2 1/4 INCHES WIDE WITH PITS AS DEEP AS 0.040.
